# SDR MALA060465

- Difficulty date: July 7, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 19,175 hours, 20,999 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7827791
- Part serial: 841045
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT BLEED CLOSING IN AUTO AND MAN MODE.  THE CREW RETURNED TO MSP WITHOUT FURTHER INCIDENT.  REPLACED RT PRECOOLER P/N 782779-1, S/N ON 841045.  REPLACED RT ACM P/N 776910-6, S/N ON 960-646, S/N OFF 840221.  INSTALLED NEW HEAT EXCHANGER P/N 779215-2, S/N ON 90144, S/N OFF 900682.
